# SDR AALA970884

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 874/888
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CASTING SUPPORT FWD END OF FWD CARGO LOWER JAMB BELOW RT ROLLER TRAY AT STA 874 TO STA 888, LONGERON 43R.  AFTER CORROSION BLEND-OUT, INSTALLED SPLICE ANGLE.  REPLACED SPLICE DOUBLER PER ESO 7349 DATED 4-24-97.  TST:  91,786 HRS.  CYCLES, 18,348.  (X)
